# SDR 04FDEA00373

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-200
- Aircraft serial: 21850
- Aircraft time: 36,556 hours, 24,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 24L BS 306.  REMOVED DAMAGE ON STR 24L BS 306.  DAMAGE FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR PARTS.  ALODINED, PRIMED AND INSTALLED IAW SRM 51-30-2, 53-10-3.
